... I've recently started to experience swelling in my ankles. Is this water retention? Will it go away? How can i treat it? Thanks KC
Highly likely that it is water retention. I'm surprised your doctor took you off lisinopril (if you weren't expereincing any side effects), as being on lisinopril was probably why your blood pressure dropped to normal levels.
It is highly likely your blood pressure is up again. Blood pressure medicines are usually prescribed lifelong. Please see your doctor again.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 1 answer
Posted 11 Apr 2013 • 2 answers
Posted 29 Jun 2014 • 1 answer
Posted 7 May 2015 • 2 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 26 Mar 2017 • 0 answers